# SDR QXEA2014070100541

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SUPPORT  HAS SEPARATING METAL SEAL ON ENGINE FRAME SIDE. TRIMMED DAMAGED FRAME PLATE ON LT NACELLE FWD UPPER FRAME ASSY OTBD SIDE IAW SRM 54-10-01, STEP 7A (1).  FABRICATED REPLACEMENT FRAME PLATE IAW SRM 54-10-01, STEP 7 A(3).  FABRICATED REPAIR SPLICE/DOUBLER IAW SRM 54-10-01, STEP 7A-4. COMPLIED ALL STEPS A 2, 5-8 ON SRM 54-10-01, STEP 7.
